# SDR CALA2025031102727

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 92,455 hours, 13,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE DOOR 2R OUT OF THE GREEN PERFORMED DOOR 2R INFLATION CYLINDER CHECK IAW AMM 25-66-02. PRESSURE WITHIN LIMITS. OK TO CONTINUE.
